# SDR FDEA201005121590

- Difficulty date: May 12, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65229282
- Condition: Damaged
- Location: Bs 660 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, BS 660, STR 3L-4L, DOUBLE DRILLED HOLES ON BONDED STRAP.  CUT OUT AREA DIM. 1.5" X 3.5" AND 1" X .75" IAW SRM 53-30-3. FABRICATED FILLER FROM   2024T3 .090" DIM. 19.5" X 8", DOUBLER FROM 2024T3 .080" DIM. 17.6" X 11.5", TRIPLER FROM   2024T3 .100" DIM. 15.75" X 9.5", FILLER FROM 2024T3 .090" DIM. 1" X .75", FILLERS FROM   2024T3 .080" DIM. 3.5" X 7.5" AND STRAP FROM 2024T3 .063" DIM. 7.75" X 3.5" IAW SRM 53-30-3 AND 53-30-4. INSTALLED REPAIR IAW SRM 51-30-2.
